U.S. doctors online nowAsk doctors free
Canada
A female asked:

a week ago i missed a birth control pill and for the last 7 days i've had heavy bleeding and cramping. will this go away?

1 doctor answer3 doctors weighed in
Dr. Christine Hom
Pediatrics 30 years experience
Yes but: Missing one birth control pill usually doesn't cause a heavy bleed as you describe. After 7 days if it's just as heavy and painful, it's time to see a doctor. A withdrawal bleed should taper off.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 13, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.